# SDR TRBA20120601001

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 34,592 hours, 37,990 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16566
- Part serial: R01388
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY BATTERY LOW VOLTAGE. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY BATTERY IAW W/C EX-243185-RAI-10020-001.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
